Publications

Title
Authors
Publication Year
Scientific Areas
Type
Publications
ARAÚJO, Damião J., SOBRAL, Aelson, TEIXEIRA, Eduardo V., URBANO, José Miguel, (2024). On free boundary problems shaped by oscillatory singularities. DMUC 24-07 Preprint. Export
ARAÚJO, Damião J., TEYMURAZYAN, Rafayel, URBANO, José Miguel, (2024). Hausdorff measure estimates for the degenerate quenching problem. DMUC 24-06 Preprint. Export
TEYMURAZYAN, Rafayel, (2024). The fractional Laplacian: a primer. DMUC 24-05 Preprint. Export
MAMEDE, Ricardo, SANTOS, José Luis, SOARES, Diogo, (2024). A characterization of one-element commutation classes. DMUC 24-04 Preprint. Export
PIMENTEL, Edgard, (2024). A consciência também é matemática. Export
GUTIERRES, Gonçalo, MAMEDE, Ricardo, SANTOS, José Luis, (2024). Hamilton cycles for involutions of classical type. DMUC 24-03 Preprint. Export
GOMES, Filipe, PIMENTEL, Edgard, (2024). On super-solutions to fully nonlinear equations with measurable ingredients. DMUC 24-02 Preprint. Export
HOEFNAGEL, Michael, RODELO, Diana, (2024). Categorical aspects of congruence distributivity. DMUC 24-01 Preprint. Export
BRANQUINHO, Amílcar, FERNÁNDEZ-DÍAZ, Juan E., FOULQUIÉ-MORENO, Ana, MAÑAS, Manuel, ÁLVAREZ-FERNÁNDEZ, Carlos, (2024). Jacobi-Piñeiro Markov chains. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matematicas. Vol. 118. 15, pp. 1-29. Export
BRANQUINHO, Amílcar, FOULQUIÉ-MORENO, Ana, FRADI, Assil, MAÑAS, Manuel, (2024). Matrix Jacobi biorthogonal polynomials via Riemann-Hilbert problem. Proceedings of the American Mathematical Society. Vol. 152. 1, pp. 193-208. Export
Number of registers: 4,029<< previous 1,2,3,4,5,6,7,8 next >>
© Centre for Mathematics, University of Coimbra, funded by
Science and Technology Foundation
Powered by: rdOnWeb v1.4 | technical support